Numéro
J. Phys. I France
Volume 1, Numéro 3, March 1991
Page(s) 351 - 361
DOI https://doi.org/10.1051/jp1:1991137
DOI: 10.1051/jp1:1991137
J. Phys. I France 1 (1991) 351-361

La relation étoile-triangle d'un modèle elliptique $\mathsf{Z_{\mathit{N}}}$

M. Gaudin

Service de Physique théorique de Saclay, F-91191 Gif-sur-Yvette Cedex, France


(Received 16 July 1990, accepted 20 November 1990)

Abstract
We give a proof of the star-triangle relation for an elliptic generalisation of the Fateev and Zamolodchikov model with symmetry Z N.

Résumé
On donne une preuve de la relation étoile-triangle pour une généralisation elliptique du modèle de Fateev et Zamolodchikov de symétrie Z N.



© Les Editions de Physique 1991

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.